Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Functions on the model orbit in $E_8$
HTML articles powered by AMS MathViewer

by Jeffrey Adams, Jing-Song Huang and David A. Vogan, Jr. PDF
Represent. Theory 2 (1998), 224-263 Request permission


We decompose the ring of regular functions on the unique coadjoint orbit for complex $E_{8}$ of dimension 128, finding that every irreducible representation appears exactly once. This confirms a conjecture of McGovern. We also study the unique real form of this orbit.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G15, 22E46
  • Retrieve articles in all journals with MSC (1991): 20G15, 22E46
Additional Information
  • Jeffrey Adams
  • Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
  • Email:
  • Jing-Song Huang
  • Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong
  • MR Author ID: 304754
  • Email:
  • David A. Vogan, Jr.
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • Email:
  • Received by editor(s): March 24, 1998
  • Received by editor(s) in revised form: April 17, 1998
  • Published electronically: June 2, 1998
  • Additional Notes: The first author was supported in part by NSF grant DMS-94-01074. The second author was partially supported by RGC-CERG grant number HKUST588/94P and HKUST713/96P. The third author was supported in part by NSF grant DMS-94-02994.
  • © Copyright 1998 American Mathematical Society
  • Journal: Represent. Theory 2 (1998), 224-263
  • MSC (1991): Primary 20G15, 22E46
  • DOI:
  • MathSciNet review: 1628031